# SDR 06FDEA03549

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INT L/E FOUND 2 DEEP WEAR ON SUPPORT TRACK NR 6.  BLENDED OUT AREAS OF SUPPORT IAW SRM 57-00-01 PAGE 1 FIG 14 VOL 1.  RECORDED MATERIAL REMAINING ON REWORKED AREAS (AREA 1 .8751" ) AND ( AREA 2  .580" ), NOM THK OF DAMAGES AREA IS 1" IAW DWG ARB1200.  BLEND OUT IS .1249" AND 0.020", THE BLENDED OUT IS 12% AND 2% SO THE BLEND OUT IS WITHIN LIMITS BECAUSE THE MAX IS 20% IAW SRM 57-00-01 FIG 1A VOL1.  REPROTECTED AREAS IAW SRM 51-21-01 PAG 21-25 VOL 2 AND INSTALLED MISSING BLOCK PROTECTION P/N ARB1180-1 IAW DWG ARB0186.
